# SDR DHLA201100029

- Difficulty date: January 22, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1590-1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT.- NR 2 TRACK LUGS BROKEN (STA 1590.000 - 1650.000) PERFORMED MAJOR REPAIR IAW SRM 53-2-3, FIG 14, SHEET 1, PG 49-50. REMOVED FLOOR PANEL IAW SRM 51-3-0.  REMOVED BROKEN TRACK SEGMENT & EXISTING SPLICES IAW SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA + EXISTING SPLICES IAW SRM 51-1-8B.  FABRICATED NEW TRACK SEGMENT (PN S2772660) IAW SRM 53-2-3, FIG 14, SHEET 1 PG 49-50, SRM 51-2-0, FIG 50 SHEET 73, SRM 53-2-3 PG 35-36. INSTALLED NEW TRACK SEGMENT + REINSTALLED EXISTING SPLICES IAW SRM 53-2-3, FIG 14, SHEET 1 PG 49-50, SRM 51-3-0, SRM 51-3-1 (TORQUE) REINSTALLED FLOOR PANEL IAW SRM 51-3-0, SRM 51-3-1 (TORQUE ) (INSP CRITERIA: METHOD: VISUAL, INITIAL / REPETITIVE INSP: NORMAL MX, REPLACEMENT: N/A IAW SRM 53-0-1, TR 53-206, PG 5) (TORQUE METER: SNAP ON, MODEL: TE-6FUA, SN: 18415).
